A port-Hamiltonian approach to modeling and interconnections of canal systems

R.P. Ramkrishna Pasumarthy, Arjan van der Schaft

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    24 Downloads (Pure)
    Original languageUndefined
    Title of host publicationProceedings of the 17th International Symposium on Mathematical Theory of Networks and Systems
    EditorsY Yamamoto
    Place of PublicationKyoto
    Publisherl'Universite Libre de Bruxelles
    Pages1436-1443
    Number of pages8
    ISBN (Print)not assigned
    Publication statusPublished - 2006
    Event17th International Symposium on Mathematical Theory of Networks and Systems, MTNS 2006 - Kyoto, Japan
    Duration: 24 Jul 200628 Jul 2006
    Conference number: 17

    Publication series

    Name
    Number1636734 (P

    Conference

    Conference17th International Symposium on Mathematical Theory of Networks and Systems, MTNS 2006
    Abbreviated titleMTNS
    CountryJapan
    CityKyoto
    Period24/07/0628/07/06

    Keywords

    • METIS-237961
    • EWI-9226
    • IR-66930

    Cite this